# SDR GTIA2018121073005

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 39,234 hours, 21,563 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT @ 290FL 310KTS ECAM FLT CTRL SPLR FAULT. #2 LEFT SPOILER FAULT. RT SIDE MATCHED AND THEN 3,4,5 RT WING FLIGHT SPOILERS DEPLOYED UNCOMMANDED. DECLARED EMERGENCY. LANDED WHILE A/P & A/TH OFF WITHOUT FURTHER INCIDENT. MANUAL GND SPOILERS WERE DEPLOYED.-REMOVED AND REPLACED L WING #2 SPOILER SERVO IAW AMM 27-64-51. OPS AND LEAK CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
